BibTeX record journals/tc/StuanciulescuO68

download as .bib file

@article{DBLP:journals/tc/StuanciulescuO68,
  author    = {Florin Stuanciulescu and
               Mihai Francisc Anton Oprescu},
  title     = {A Mathematical Model of Finite Random Sequential Automata},
  journal   = {{IEEE} Trans. Computers},
  volume    = {17},
  number    = {1},
  pages     = {27--31},
  year      = {1968},
  url       = {https://doi.org/10.1109/TC.1968.5008865},
  doi       = {10.1109/TC.1968.5008865},
  timestamp = {Sat, 20 May 2017 00:24:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tc/StuanciulescuO68},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics